| Model Number |
CMV IGG |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).Calibration and qc were acceptable.The investigation is ongoing.
Event or Problem Description
The initial reporter complained of discrepant results for 2 samples from 1 patient tested for elecsys cmv igg (cmv igg) on a cobas e 801 analytical unit when compared to competitor methods.The patient was first tested on (b)(6) 2026 with the following results: the result from the e801 analyzer was 1.27 iu/ml (positive).The result from the abbott method was 68.7 ua/ml (positive).The result from the diasorin method was 88.6 u/ml (positive).The cmv igg avidity result from the vidas method was 43% (moderate).The diasorin parvovirus b19 result was 54.90 u/ml (positive).A new sample was obtained on (b)(6) 2026 with the following results: the result from the e801 analyzer was 0.967 iu/ml (indeterminate).The result from the abbott method was 77.8 ua/ml (positive).The cmv igg avidity result from the vidas method was 45% (moderate).A new sample was obtained on (b)(6) 2026 with the following results: the result from the e801 analyzer was 0.590 iu/ml (indeterminate).The result from the abbott method was 79 ua/ml (positive).The result from the diasorin method was 90.8 u/ml (positive).The cmv igg avidity result from the vidas method was 46% (moderate).